# SDR HNAA2024091600820

- Difficulty date: August 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2034 LH WING TO FAIRING SUPPORT CRACKED AT BTW FR48-49.  REPAIRED IAW E01-53-24-0496
